# SDR ASAA2013120596772

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65C3393214
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW WEB HAS CORROSION ON AFT SIDE.  REMOVED CORRODED WEB, FABRICATED, TREATED RESTORED FINISH AND INSTALLED.  REPAIR WEB AND REPAIR PARTS IAW EA NR 400-53EA-10802.
